RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 3  


Holomorphic classification of four-dimensional surfaces in $\mathbb C^3$
V. K. Beloshapka, V. V. Ezhov, G. Schmalz
3
On the integral of Hardy's function $Z(t)$
M. A. Korolev
19
An extension of the (1,2)-symplectic property for $f$-structures on flag manifolds
N. Cohen, S. Pinzon
69
Explicit correspondences of a K3 surface with itself
C. G. Madonna, V. V. Nikulin
89
Asymptotics of solutions and modelling the problems of elasticity theory in domains with rapidly oscillating boundaries
S. A. Nazarov
103
Algebraic independence of $p$-adic numbers
Yu. V. Nesterenko
159
A game on the universe of sets
D. I. Saveliev
175
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019